Alert archive / Texas / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 81, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 15, 2020, 4:31 PM CDT for 6 counties in Texas. It was in force for 59 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2020, 4:31 PM CDT (21:31 UTC)
- Expired
- May 15, 2020, 5:30 PM CDT
- In force
- 59 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Borden County, TX, Dawson County, TX, Glasscock County, TX, Howard County, TX, Martin County, TX, Midland County, TX
The radar
The Midland/Odessa radar (KMAF), 51 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 4:32 PM CDT | HAIL 1.75 | Stanton, TX | |
| May 15, 4:59 PM CDT | TSTM WND GST 68 | 1 Sse Lomax, TX | |
| May 15, 4:59 PM CDT | NON-TSTM WND GST 68 | 1 Sse Lomax, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 2:55 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 9.5 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2781 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 1062 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
978
WUUS54 KMAF 152131
SVRMAF
TXC033-115-173-227-317-329-152230-
/O.NEW.KMAF.SV.W.0081.200515T2131Z-200515T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Midland/Odessa TX
431 PM CDT Fri May 15 2020
The National Weather Service in Midland has issued a
* Severe Thunderstorm Warning for...
Northwestern Glasscock County in western Texas...
Northeastern Midland County in western Texas...
Western Borden County in western Texas...
Western Howard County in western Texas...
Martin County in western Texas...
Dawson County in western Texas...
* Until 530 PM CDT.
* At 431 PM CDT, a severe thunderstorm was located over Stanton, or
10 miles northeast of Greenwood, moving north at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Midland, Lamesa, Ackerly, Greenwood, Stanton, Lomax, Lenorah,
Lamesa Municipal Airport, Los Ybanez, Sparenberg, Tarzan, Patricia,
Punkin Center, Arvana, Hancock, Courtney, Tenmile, Knott, Vealmoor
and Stanton Municipal Aiport.
This includes Interstate 20 between mile markers 142 and 174.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3208 10153 3194 10195 3209 10205 3211 10217
3286 10221 3293 10149
TIME...MOT...LOC 2131Z 180DEG 17KT 3215 10180
HAIL...1.50IN
WIND...60MPH
$$
103 follow-up statements
916
WWUS54 KMAF 152139
SVSMAF
Severe Weather Statement
National Weather Service Midland/Odessa TX
439 PM CDT Fri May 15 2020
TXC033-115-173-227-317-329-152230-
/O.CON.KMAF.SV.W.0081.000000T0000Z-200515T2230Z/
Glasscock TX-Midland TX-Borden TX-Howard TX-Martin TX-Dawson TX-
439 PM CDT Fri May 15 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHWESTERN GLASSCOCK...NORTHEASTERN MIDLAND...WESTERN BORDEN...
WESTERN HOWARD...MARTIN AND DAWSON COUNTIES...
At 439 PM CDT, a severe thunderstorm was located over Stanton, or 11
miles northeast of Greenwood, moving north at 10 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Public.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Midland, Lamesa, Ackerly, Greenwood, Stanton, Lomax, Lenorah, Lamesa
Municipal Airport, Los Ybanez, Sparenberg, Tarzan, Patricia, Punkin
Center, Arvana, Hancock, Courtney, Tenmile, Knott, Vealmoor and
Stanton Municipal Aiport.
This includes Interstate 20 between mile markers 142 and 174.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3208 10153 3194 10195 3209 10205 3211 10217
3286 10221 3293 10149
TIME...MOT...LOC 2139Z 192DEG 11KT 3217 10178
HAIL...2.00IN
WIND...60MPH
$$
10827
WWUS54 KMAF 152159
SVSMAF
Severe Weather Statement
National Weather Service Midland/Odessa TX
459 PM CDT Fri May 15 2020
TXC033-115-152209-
/O.CAN.KMAF.SV.W.0081.000000T0000Z-200515T2230Z/
Borden TX-Dawson TX-
459 PM CDT Fri May 15 2020
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN BORDEN AND DAWSON
COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
western Texas.
LAT...LON 3208 10153 3194 10195 3209 10205 3211 10217
3252 10218 3253 10152
TIME...MOT...LOC 2159Z 180DEG 13KT 3214 10178
$$
TXC173-227-317-329-152230-
/O.CON.KMAF.SV.W.0081.000000T0000Z-200515T2230Z/
Glasscock TX-Midland TX-Howard TX-Martin TX-
459 PM CDT Fri May 15 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHWESTERN GLASSCOCK...NORTHEASTERN MIDLAND...WESTERN HOWARD
AND MARTIN COUNTIES...
At 459 PM CDT, a severe thunderstorm was located over Stanton, or 10
miles northeast of Greenwood, moving north at 15 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Public.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Midland, Ackerly, Greenwood, Stanton, Lomax, Lenorah, Tarzan,
Courtney, Knott, Vealmoor, Stanton Municipal Aiport and Big Spring
McMahon-Wrinkle Airpark.
This includes Interstate 20 between mile markers 142 and 174.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3208 10153 3194 10195 3209 10205 3211 10217
3252 10218 3253 10152
TIME...MOT...LOC 2159Z 180DEG 13KT 3214 10178
HAIL...2.00IN
WIND...60MPH
$$
10910
WWUS54 KMAF 152216
SVSMAF
Severe Weather Statement
National Weather Service Midland/Odessa TX
516 PM CDT Fri May 15 2020
TXC173-227-317-329-152230-
/O.CON.KMAF.SV.W.0081.000000T0000Z-200515T2230Z/
Glasscock TX-Midland TX-Howard TX-Martin TX-
516 PM CDT Fri May 15 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHWESTERN GLASSCOCK...NORTHEASTERN MIDLAND...WESTERN HOWARD
AND EASTERN MARTIN COUNTIES...
At 516 PM CDT, a severe thunderstorm was located near Stanton, or 15
miles northeast of Greenwood, moving north at 20 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Midland, Ackerly, Greenwood, Stanton, Lomax, Lenorah, Courtney,
Knott, Vealmoor, Stanton Municipal Aiport and Big Spring
McMahon-Wrinkle Airpark.
This includes Interstate 20 between mile markers 142 and 174.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3208 10153 3194 10195 3209 10205 3253 10173
3253 10152
TIME...MOT...LOC 2216Z 180DEG 17KT 3222 10178
HAIL...1.75IN
WIND...70MPH
$$
10What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 1:33 PM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, May 15, 1:33 PM CDT, 2 hours 58 minutes before
Area Forecast Discussion National Weather Service Midland/Odessa TX 133 PM CDT Fri May 15 2020 .DISCUSSION... A shortwave trough moving across Nrn Mexico and Southern NM today will move into W TX during the evening. This trough will pass east overnight with high pressure building in behind it. The next upper low hits the West Coast Sunday with the backside of this low moving down across Srn CA Tuesday before lifting NE across the Great Basin Wednesday. With the low moving so far north it will have little impact on the area other than helping to displace the ridge somewhat. Temperatures Saturday and Sunday will remain near to slightly above normal in the 80s with 90s for the usual warm places. On Monday temperatures increase into the 90s nearly area wide and remain above normal through the rest of the week. Lows will also be warmer than normal and generally in the 60s. Thunderstorms fired early over Brewster county before noon and grew quickly but have since leveled off. Looking at storms for the eastern 2/3rds of the area through tonight with development on the dryline. There is possibility of severe storms this afternoon and evening... there is an enhanced risk in effect for the NE Permian Basin with a slight risk east of a Seminole... Pyote... to Alpine line. Large hail and damaging wind should be the main threats but locally heavy rain will also be possible. Cape and lapse rates look favorable for severe weather... cannot rule out an isolated weak tornado but shear looks limited. These storms will be moving east overnight and should be gone from the area by 12z Saturday. Long range models develop some low probability of storms mid week but coverage looks random... for the most part the coming week looks dry. && .PRELIMINARY POINT TEMPS/POPS... Big Spring 61 85 62 86 / 60 10 0 10 Carlsbad 56 93 60 91 / 10 0 0 0 Dryden 64 96 68 91 / 60 0 0 10 Fort Stockton 60 94 64 88 / 50 0 0 0 Guadalupe Pass 60 84 57 84 / 10 0 0 10 Hobbs 54 87 58 88 / 10 0 0 0 Marfa 47 89 51 88 / 10 0 0 10 Midland Intl Airport 60 88 63 89 / 40 0 0 0 Odessa 60 88 63 89 / 40 0 0 0 Wink 58 92 62 92 / 20 0 0 0 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...None. TX...None. && 12/72
Hazardous weather outlook, May 15, 1:32 PM CDT, 2 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 132 PM CDT Fri May 15 2020 NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 270>282-161845- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler- Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell- Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- 132 PM CDT Fri May 15 2020 /1232 PM MDT Fri May 15 2020/ This Hazardous Weather Outlook is for portions of southeast New Mexico, southwest Texas, and western Texas. .DAY ONE...This Afternoon and Tonight Severe thunderstorms will be possible this afternoon and evening across West Texas mainly from the Lower Trans Pecos extending north and northeast into much of the Permian Basin. Large damaging hail and damaging winds, localized flooding, and cloud to ground lightning are the main concerns. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed by this afternoon across the Permian Basin, Lower Trans Pecos and Big Bend Region of west Texas. Please relay any information about observed severe weather to the NWS while following all local, state and CDC guidelines. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland
In the hours before
Local storm report, May 15, 4:09 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Midland/Odessa TX
409 PM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM HAIL 7 WSW ODESSA 31.82N 102.48W
05/15/2020 E1.25 INCH Ector TX PUBLIC
WEST ODESSA
&&
MATTHEW.D.JOHNSONLocal storm report, May 15, 4:12 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Midland/Odessa TX
412 PM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM HAIL STANTON 32.13N 101.79W
05/15/2020 E1.25 INCH MARTIN TX SOCIAL MEDIA
&&
MATTHEW.D.JOHNSONSpecial weather statement, May 15, 4:14 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
414 PM CDT Fri May 15 2020
TXZ047-048-052-152145-
Scurry TX-Howard TX-Borden TX-
414 PM CDT Fri May 15 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MITCHELL...
SOUTHWESTERN SCURRY...EASTERN BORDEN AND NORTHEASTERN HOWARD COUNTIES
UNTIL 445 PM CDT...
At 413 PM CDT, Doppler radar was tracking a strong thunderstorm near
J B Thomas Reservoir, or 16 miles southeast of Gail, moving northeast
at 25 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Snyder, Fluvanna, J B Thomas Reservoir, Vincent, Randalls Corner,
Winston Field and Knapp.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
western Texas.
LAT...LON 3253 10114 3253 10117 3250 10117 3247 10123
3257 10139 3295 10124 3271 10083
TIME...MOT...LOC 2113Z 221DEG 24KT 3260 10125
10Local storm report, May 15, 4:16 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Midland/Odessa TX
416 PM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM HAIL 7 WSW ODESSA 31.82N 102.48W
05/15/2020 M1.00 INCH Ector TX TRAINED SPOTTER
&&
MATTHEW.D.JOHNSONLocal storm report, May 15, 4:25 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
National Weather Service Midland/Odessa TX
425 PM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL STANTON 32.13N 101.79W
05/15/2020 E1.25 INCH Martin TX SOCIAL MEDIA
&&
MATTHEW.D.JOHNSONSpecial weather statement, May 15, 4:28 PM CDT, 3 minutes before
Special Weather Statement National Weather Service Midland/Odessa TX 428 PM CDT Fri May 15 2020 TXZ061-062-152215- Midland TX-Ector TX- 428 PM CDT Fri May 15 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ECTOR AND WESTERN MIDLAND COUNTIES UNTIL 515 PM CDT... At 428 PM CDT, Doppler radar was tracking a strong thunderstorm over Odessa, moving east at 20 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Midland, Odessa, Midland International Air and Space Port, West Odessa, Odessa Schlemeyer Field, Warfield and Midland Airpark. This includes Interstate 20 between mile markers 109 and 135. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for western Texas. LAT...LON 3179 10251 3198 10252 3207 10209 3175 10207 TIME...MOT...LOC 2128Z 261DEG 16KT 3190 10237 84
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 7:42 PM CDT | Special Weather Statement | MAF | Terrell | 48 min |
| May 14, 8:02 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 58 min |
| May 15, 11:56 AM CDT | Special Weather Statement | MAF | Brewster | 34 min |
| May 15, 1:32 PM CDT | Special Weather Statement | MAF | Brewster | 43 min |
| May 15, 2:18 PM CDT | Special Weather Statement | MAF | Brewster | 27 min |
| May 15, 2:31 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 59 min |
| May 15, 2:34 PM CDT | Special Weather Statement | MAF | Dawson | 26 min |
| May 15, 2:35 PM CDT | Special Weather Statement | MAF | Glasscock | 25 min |
| May 15, 2:40 PM CDT | Special Weather Statement | MAF | Martin | 35 min |
| May 15, 2:48 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Howard, Martin, Midland | 57 min |
| May 15, 2:50 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Borden, Dawson, Martin | 40 min |
| May 15, 3:00 PM CDT | Special Weather Statement | MAF | Andrews | 30 min |
| May 15, 3:04 PM CDT | Special Weather Statement | MAF | Ector | 41 min |
| May 15, 3:12 PM CDT | Flash Flood Warning | MAF | Brewster | 3 hr |
| May 15, 3:23 PM CDT | Special Weather Statement | MAF | Andrews | 37 min |
| May 15, 3:23 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Dawson, Martin | 82 min |
| May 15, 3:24 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Dawson, Gaines, Martin | 66 min |
| May 15, 3:25 PM CDT | Special Weather Statement | MAF | Ector | 50 min |
| May 15, 3:26 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Howard, Martin, Midland | 64 min |
| May 15, 3:29 PM CDT | Special Weather Statement | MAF | Gaines | 31 min |
| May 15, 3:29 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 61 min |
| May 15, 3:30 PM CDT | Areal Flood Advisory | MAF | Andrews, Borden, Dawson, Gaines, Howard, Martin | 3 hr |
| May 15, 3:32 PM CDT | Special Weather Statement | MAF | Crane | 58 min |
| May 15, 3:36 PM CDT | Special Weather Statement | MAF | Andrews | 39 min |
| May 15, 3:37 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector | 53 min |
| May 15, 3:46 PM CDT | Special Weather Statement | MAF | Terrell | 59 min |
| May 15, 3:46 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 59 min |
| May 15, 3:48 PM CDT | Special Weather Statement | MAF | Borden | 27 min |
| May 15, 3:50 PM CDT | Flash Flood Warning | MAF | Ector | 3 hr |
| May 15, 3:53 PM CDT | Flash Flood Warning | MAF | Andrews, Borden, Dawson, Gaines, Martin | 3 hr |
| May 15, 4:14 PM CDT | Special Weather Statement | MAF | Scurry | 31 min |
| May 15, 4:28 PM CDT | Special Weather Statement | MAF | Ector | 47 min |
| May 15, 4:31 PM CDT | Areal Flood Advisory | MAF | Ector | 3 hr |
| May 15, 4:33 PM CDT | Flash Flood Warning | MAF | Andrews, Glasscock, Howard, Martin, Midland | 6 hr |
| May 15, 4:36 PM CDT | Areal Flood Advisory | MAF | Brewster, Pecos, Terrell | 3 hr |
| May 15, 4:36 PM CDT | Special Weather Statement | MAF | Terrell | 24 min |
| May 15, 4:41 PM CDT | Special Weather Statement | MAF | Scurry | 49 min |
| May 15, 4:47 PM CDT | Special Weather Statement | MAF | Andrews | 43 min |
| May 15, 4:48 PM CDT | Special Weather Statement | MAF | Terrell | 42 min |
| May 15, 4:52 PM CDT | Severe Thunderstorm Warning | MAF | Midland | 38 min |
| May 15, 5:01 PM CDT | Special Weather Statement | MAF | Crockett | 44 min |
| May 15, 5:03 PM CDT | Special Weather Statement | MAF | Glasscock | 27 min |
| May 15, 5:13 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 62 min |
| May 15, 5:22 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector | 30 min |
| May 15, 5:26 PM CDT | Special Weather Statement | MAF | Reagan | 49 min |
| May 15, 5:29 PM CDT | Special Weather Statement | MAF | Midland | 46 min |
| May 15, 5:32 PM CDT | Flash Flood Warning | MAF | Glasscock, Howard, Midland, Reagan, Upton | 3 hr |
| May 15, 5:32 PM CDT | Special Weather Statement | MAF | Howard | 43 min |
| May 15, 5:36 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Howard | 54 min |
| May 15, 5:51 PM CDT | Special Weather Statement | MAF | Ector | 54 min |
| May 15, 5:58 PM CDT | Areal Flood Advisory | MAF | Borden, Howard, Mitchell, Scurry | 3 hr |
| May 15, 6:04 PM CDT | Severe Thunderstorm Warning | MAF | Mitchell | 56 min |
| May 15, 6:13 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 62 min |
| May 15, 6:45 PM CDT | Areal Flood Advisory | MAF | Ector | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.